# SDR 2003F00227

- Difficulty date: March 1, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 671132249
- Condition: Seized
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN FROM THE INSIDE.  REPLACED AFT CABLE ASSEMBLY, SPRING PIVOT BEARINGS ANDLONG SHAFT.  RIGGED THE DOOR PER CESSNA MM.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
